# SDR I5PA2020012405701

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 58,904 hours, 32,243 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 089C1435
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 WINDOW ARCING IN FLIGHT. PROBLEM WAS ISOLATED TO A FAULTY WINDOW HEAT CONTROLLER
